# SDR ABXA9900278

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 4645516501N
- Condition: Cracked
- Location: Bs 940-960
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND 3 FITTINGS CRACKED AT BOTTOM OF KEEL BEAM BETWEEN MAIN LANDING GEAR DOORS, STATION 940 TO 960. REPLACED KEEL BEAM FITTINGS IAW DC8 SRM 51-3-0.
